Ask an expert
Question

15 Mar 2007

Microval & multi vitamins
Hi
I'm a first time user of "the pill", my doctor prescribed Microval, I've been using it for a week now.
I'm new to contraceptives and would just like to know if taking multivitamin tablets such as Nutri B affects my taking Microval in any way.
I know people always talk about the pill not working as effectively when antibiotics are used at the same time, but is it the case with normal vitamins as well.
Is it safe for me to contimue taking Nutri B and any other multivitamins?

Thanks.
Answer 508 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Multivitamins will not affect the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19294 votes
Vote